# SDR DALA2014062703808

- Difficulty date: June 22, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 61,102 hours, 44,956 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE EMERGENCY EXIT LIGHTS AT 35DE WERE INOPERATIVE.  MAINTENANCE FOUND WIRE HARNESS IN POOR CONDITION AND REPLACED.  OPS CHECKED NORMAL.
